MathSciNet Relay Station
MathSciNet bibliographic data
MR1758582 47A13 (46Lxx 47A20 47B99)
Arveson, William The curvature invariant of a Hilbert module over ${\bf C}[z\sb 1,\cdots,z\sb d]$. J. Reine Angew. Math. 522 (2000), 173–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement